# SDR 2000UALA00586

- Difficulty date: October 6, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N766UA
- Make and model: Boeing 777222
- Aircraft serial: 26917
- Aircraft time: 22,405 hours, 4,495 cycles
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Part number: 62423307
- Condition: Leaking
- Location: Escape Slide
- Part time: 0 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MR25716-505, (P/N 62773-317), EVACUATION SLIDE/RAFT DOOR 3 LT FAILED AIR RETENTION TEST DURING ROUTINE SHOP OVERHAUL.  UNIT HAS A SEAM LEAK IN THE LOWER TUBE OF THE INFLATABLE.  PROBABLE CAUSE OF THE SEAM LEAK WAS A MANUFACTURING DEFECT.  LOWER TUBE HAD A WRINKLE ON ONE SIDE OF THE SEAM.  UNIT IS BEING SENT TO THE VENDOR FOR REPAIR.
